# SDR VTZA96391

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Contam Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT - 6517 - IAD-BOS - DURING CRUISE, CONTINUED FLIGHT WITH ONE DISCREPANCY WHICH WAS LEFT ENGINE OIL CONTAMINATION LIGHT ILLUMINATING INFLIGHT.  ENGINE PARAMETERS NORMAL.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED SYSTEM, FOUND SMALL SLIVER WITHIN LIMITS, PLUS CLEANED CHIP DETECTOR AND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
